# SDR DHL2006802001

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Engine: Ge CFM562C
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Stator Vane
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED MAJOR UPDRAFT AT FL 410 ENGNE NR 3 FLAMED  OUT PERFORMED INFLIGHT ENGINE START ABNORMAL PROCEDURE NORMAL SYSTEM OPERATION NR 3 RESTARTED.  C/W ROUGH AIR INSPECTION PER DC-8 M/M 05-51-0.  A/C FOUND SERV.  NO DEFECTS.  PERFORMED FAULT CODE 50 PER DC-8 M/M 71-00-0.  RE-RIGGED VSV'S PER DC-8 M/M 73-20-1 DUE TO OUT OF ADJ POWER ASSY RUN PER JRH 13.3.
